# SDR R61A2024120800581

- Difficulty date: December 8, 2024
- Submitted: December 8, 2024
- Operation: Air carrier
- Aircraft: N743YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000660
- Aircraft time: 17,201 hours, 12,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FWD FUSELAGE  LOWER SKIN AT FR14 AND STR23L/H FOUND TWO HOLES PREVIOUS DAMAGE AT INNER DOUBLER OF EXTERNAL POWER RECEPTACLE. FWD FUSELAGE LOWER SKIN AT FR14 STR23 L/H HAS BEEN REPAIR IAW ETD 2024-170-031549REV.A
